MAUDE Adverse Event Report: ARTHREX, INC. CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE; ACCESSORIES, ARTHROSCOPIC
Model Number CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
Case (b)(6) on (b)(6) 2022 it was reported by a facility representative via sems that an ar-3373-4002 obturator snap in half during use, the washer came out.This was discovered during use in a procedure, with no patient harm reported.Additional information 04/25/2022: on (b)(6) 2022 it was reported by a facility representative via email that an ar-3373-4002 obturator snap in half and the washer came out, during use in a knee procedure at (b)(6).The case was completed using a backup set.Requested additional information on the removal of broken fragments from the patient.Additional information 04/28/2022: on (b)(6) 2022 it was reported by a facility representative via email that an ar-3373-4002 obturator snap in half and the washer came out, during use in a knee procedure at (b)(6).Nothing was left in the patient all fragment will be returned.The case was completed using a backup set.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the shaft had broken off near the handle.The cause remains undetermined, however, a probable cause can be attributed to the application of leveraging/prying forces.

Brand Name
CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15041083
Report Number1220246-2022-05252
Device Sequence Number12490661
Product Code NBH
UDI-Device Identifier00888867030381
UDI-Public00888867030381
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Device Catalogue NumberAR-3375-4001
Device Lot Number1280420
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown